# SDR QXEA2014111500917

- Difficulty date: November 15, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 8,812 hours, 9,289 cycles
- Engine: Pwc PW150A
- System (JASC): 7320 · Fuel Controlling System
- Part: Shutoff Valve
- Part number: 8209832
- Part serial: 2010101050
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 8,810 hours, 9,287 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RECEIVED A POWERPLANT MESSAGE ON ED.  RETURNED TO FIELD, LANDING UNEVENTFUL. R & R NR 2, P2.2 SHUTOFF VALVE AND NR 2, P2.2 INTERSTAGE BLEED VALVE.  GROUND RAN ENGINES AND NO POWERPLANT MESSAGE ILLUMINATES.  RETURNED TO SERVICE.
